| Model Number |
MOSAIQ |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
Event or Problem Description
The customer reported that mosaiq did not record the therapy.
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that mosaiq did not record the treatment.The investigation found that the software logs indicate that there was no treatment delivered.From the machine log files it was ascertained that the prescribed dose was delivered as intended.The customer manually recorded the delivered treatment.For an unknown reason, mosaiq never received data from the linac (machine) indicating that the treatment was happening.Mosaiq can only record data that is received from the machine.Based on the information provided there was no mistreatment.Mosiaq did not have a malfunction and was working as designed and intended.
Event or Problem Description
The customer reported that mosaiq did not record the treatment.